What pain medicine is prescribed for the pelvic muscle pain that goes along with IC?

Answers (3)

Anonymous

9 Jul 2010

I think this question should be answered by a Doctor.

Best wishes

Votes: +0
Anonymous

9 Jul 2010

I would say an around the clock opiate like kadian (morphine) or dilaudid,fentanyl patdch, and opana just to name a few. Also some meds for breakthrough pain like vicodin or norco. This is considered acute and chronic pain so like i said around the clock opiates would be best for you.

Votes: +0

26 Mar 2011

hi sharonmhn i have this pelvic muscle(no muscle) pain issue too for years, nothing worked except for lidicane and elmiron inserted into the bladder by the urologists, the only problem is that my relief was for about 2 hours at the most, afterward i was stuck in a bent position or standing in a stiff and awkward position... i am still looking and am awaiting to hear from my new pelvic doctor who deals with interstitial cystitis and pelvic floor issue... good luck to you... vtech10

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

While receiving iv vincristine can it cause anal pain and pelvic cramps?

receiving iv vincristine weekly for leukemia. I have a iliostomy due to complication with induction chemo all my rectus muscle on right side of ...

1 answer 16 Aug 2010

Has any one out there experience muscle pain, pelvic pain, low back pain, that is terrible?

... excruciating where it causes pain with walking, sitting, standing and going up ramps? any one out there with these issues? vtech10

7 answers 18 Jan 2011

Hepatitis C - I am going to start treatment for hep c next week and am very scared. I have heard the

... side effects are horrible. Does anyone know if the side effects are also treeated with other medicines. I have heard of having bone and muscle ...

3 answers 16 Aug 2011

Is there any cholesterol lowering medicine that does not cause muscle pain?

I have been on various cholesterolmeds and they are fine for about three months and then the horrible muscle pain in my legs start. This really ...

1 answer 3 Nov 2011

I was taking Losartan Potassium for 3 months and the changed to Micardis. In all the time I felt as?

... if something was wrong in the pelvic area. Foind out after many doctors that I had pelvic floor muscle spasms. Now have to have physical therapy. ...

0 answers 9 Feb 2012